# SDR AALA201705199008

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 58,654 hours, 25,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gearbox
- Part number: D5211028200200
- Condition: Worn
- Location: L1 Door Handle
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SQUEALS IN FLIGHT.  F/A STATED THAT THE NOISE APPEARS TO BE COMING FROM BEHIND THE DOOR SLIDE ON THE LEFT SIDE.  FOUND THE L1 DOOR HANDLE GEARBOX TO BE WORN AND LEAKING. INSTALLED SERVICEABLE GEARBOX.
